# SDR USAAD00136

- Difficulty date: August 19, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Malfunctioned
- Location: Tail Cone
- Part time: 37,268 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT ESCAPE SLIDE FAILED TO DEPLOY WHEN THE TAIL CONE WAS JETTISONED FOR THE FUNCTIONAL CHECK OF THE AFT ESCAPE SLIDE SYSTEM.  MAINTENANCE REPLACED THE AFT ESCAPE SLIDE.  OK FOR SERVICE.  (M)
